Why am I mentally disturbed after taking advil during pregnancy and will it have any impact on my baby?
User rating for this question
Sir/Madam, I have taken 28 tablets of avil 25mg before 6 days and afer 2hours dose are pumped out but that whole day i am behaving like mentally disturbed one. Also i don't informed to doctors that i have taken 28 tablets, i told that i have taken only 10 tablets. I am 25 years old and 10 weeks pregnant women. Please give me a satisfied answer ,can i or my child face any trouble in our present or future because of this ?
Posted Mon, 30 Dec 2013 in Medicines and Side Effects
Answered by Dr. Manjeth Kumar G 3 hours later
Brief Answer: Teratogenic- Damage to fetus. Consult Pharmacophys Detailed Answer: Hello, As per US-FDA, Pheneramine maleate ( Avil) is classified under category C. Category C: Either studies in animals have revealed adverse effects on the foetus (teratogenic or embryocidal or other) and there are no controlled studies in women or studies in women and animals are not available. Drugs should be given only if the potential benefit justifies the potential risk to the foetus. Even Pheneramine maleate is contraindicated in pregnancy because of P ossible brain excitation, fits or seizures. Thus there is a high possibility of damage to brain of fetus. As it is teratogenic, there is may the other organ damage for your fetus. Thus is better to consult a Obstetrician and Pharmacologist to stand clear about the dose and teratogenic effects. Hope this helps. Please write back for further queries. Wishing you good health.